# SDR UALA2012031601733

- Difficulty date: March 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 36,277 hours, 14,943 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SAFETY STRAP AT 2L IS BROKEN-TORN.  F/A SAFETY STRAP BROKEN AT DOOR 2L.  COMPLIED WITH MEL.
